after asking a million docs about withdrawal symptoms of vicodin es, none seem to know. after a fatal accident, yup, fatal, 14 yrs ago, I was put on vicodin es for massive pain after craineotomy. last 2 yrs, when I run out, (once in a while while taking it, not often) I have massive diarrhea and nausea. My Gastro doc has done every test under the sun, and believe it or not, the vicodin is the only thing that will STOP the diarrhea. I am trying to find out if stopping it is causing the diarrhea.
DOES ANYONE OUT THERE KNOW THIS? I SAW ONE PERSON POST THAT HE WAS TAKING LIKE 100 A DAY, AND I AM NOT THERE, THANK GOD, LITERALLY, but the pain means I still take too much, and am starting to decrease it now, and accept the pain and offer it up, I am Catholic, WHEN YOU COLD TURKEY THIS STUFF DO YOU GET DIARRHEA AND IF SO FOR HOW LONG? MY DOC IS HOSPITALIZING ME NEXT WK TO STARVE ME FOR 3 DAYS TO SEE IF HE CAN SEE WHY I CAN'T EAT WHEN I AM ON THESE THINGS. DOCTORS, PLS ANSWER IF YOU KNOW, TOO! BUT ANYONE WITH EXPERIENCE, PLS ANSWER, TOO, AND SOON! MIR!